MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.130.225
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020, a double drill guide was found to be bent.The double drill guide will not go down the tube.It is unknown where the issue was discovered.It is unknown if there was patient involvement.This report is for 1 1.5/1.1mm double drill sleeve for 1.5mm cortex screws/red this is report 1 of 1 for (b)(4).

Brand Name
1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10521781
Report Number2939274-2020-04093
Device Sequence Number16814292
Product Code FZX
UDI-Device Identifier10886982075406
UDI-Public(01)10886982075406
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.225
Device Catalogue Number03.130.225
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2020
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1